Modelling subsurface heterogeneity by coupled Markov chains: directional dependency, Walther's law and entropy
Journal Article
(2005)
Author(s)
AMM Elfeki (TU Delft - (OLD) CITG Section Hydrology & Ecology)
F. Michel Dekking (TU Delft - Applied Probability)
Research Group
(OLD) CITG Section Hydrology & Ecology
To reference this document use:
https://resolver.tudelft.nl/uuid:584f782e-4189-4917-aa92-04b7a4aca881
More Info
expand_more
expand_more
Publication Year
2005
Research Group
(OLD) CITG Section Hydrology & Ecology
Issue number
6
Volume number
23
Pages (from-to)
721-756
No files available
Metadata only record. There are no files for this record.